# SDR 2007FA0000617

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: General aviation
- Aircraft: N26494
- Make and model: Cessna 550
- Aircraft serial: 0605
- Aircraft time: 9,131 hours, 6,008 cycles
- Engine: Pwa JT15D4
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 556545098
- Part serial: 032063
- Condition: Worn
- Location: Rt Stab
- Part time: 9,131 hours, 9,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE PHASE 5 INSPECTION THE ELEVATOR FAILED THE FREE PLAY CHECK. A OVERHAULED UNIT P/N 5565450-98 S/N 0320-63 WAS INSTALLED AND COULD NOT GET THE UP AND DOWN LIMITS TO COME IN TO SPECS. ON CLOSER INSPECTION IT WAS FOUND THAT THE PRIMARY DRIVE GEAR HAS 16 TEETH AND THE ORIGINAL UNIT HAS 14 TEETH. THIS UNIT WAS OVERHAULED 6/8/2007. AS OF THIS WRITING WE ARE IN THE PROCESS OF INSTALLING ANOTHER UNIT WITH THE CORRECT NUMBER OF TEETH.
